MathSciNet Relay Station
MathSciNet bibliographic data
MR384673 (52 #5546) 10A25
Brillhart, John; Lehmer, D. H.; Selfridge, J. L. New primality criteria and factorizations of $2\sp{m}\pm 1$. Math. Comp. 29 (1975), 620–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement